# SDR ASAA12511290

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 17,425 hours, 5,326 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38810521
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED TASK CARD 78349013 "APU OIL FILTER DELTA P INDICATOR" FOUND BYPASS BUTTON POPPED.  REQUIRES OIL FILTER INDICATOR SERVICING REF AMM 49 91 13 600 801.  ACCOMPLISHED AMM 49 91 13 OIL FILTER INDICATOR SERVICING.  FILTER ELEMENT REPLACED NO CONTAMINATION FOUND.  INSPECTED MAGNETIC DRAIN PLUG FOUND NO CONTAMINATION.  OPERATED APU FOUND OIL FILTER DPI POPPED AGAIN REPLACED APU OIL FILTER DPI.  OPERATED APU OPS NORMAL.  REF AMM 19 91 13.
